The conjugation problem for operator-differential equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 124-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_1_a14,
author = {V. K. Romanko},
title = {The conjugation problem for operator-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {124--134},
year = {1980},
volume = {16},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_1_a14/}
}
V. K. Romanko. The conjugation problem for operator-differential equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 124-134. http://geodesic.mathdoc.fr/item/DE_1980_16_1_a14/